# SDR DALA2021101406330

- Difficulty date: October 13, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 104,505 hours, 15,221 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 BULK CARGO DOOR JUST BELOW HANDLE, SCRATCH/CHIP PAINT. CORRECTIVE ACTION: COMPLETED REPAIR PER ER/A 594787-14 (5363962)
